MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE ADULT MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, EXPIRATORY FILTER; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL AIRLIFE ADULT MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, EXPIRATORY FILTER; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number AIRLIFE¿ ADULT MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, EXPIRATORY FILTER
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device or picture has not been returned for evaluation.Therefore, root cause has not been determined.Additionally, a device history record (dhr) of the lot number revealed no issues.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the oxygen tubing got disconnected from the wall (o2 source) when the o2 pressure increased.A gas leak was then observed from the airlife adult manual resuscitator.It happened during patient use, and the insufflator was replaced with a different brand.The incident did not cause any harm but did delay treatment.
 
Additional Manufacturer Narrative
Result of investigation: one sample of the p/n 2k8004f without lot number was received for the investigation.According to investigation, defect reported on this complaint was not confirmed, sample provided meet with all specifications.It is not necessary a root cause for this complaint.

Brand Name
AIRLIFE ADULT MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, EXPIRATORY FILTER
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10176899
Report Number8030673-2020-00098
Device Sequence Number11340203
Product Code OEV
UDI-Device Identifier10190752114135
UDI-Public(01)10190752114135(10)0004075326
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ ADULT MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, EXPIRATORY FILTER
Device Catalogue Number2K8004F
Device Lot Number0004075326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date09/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;